caret icon Back to all discussions

Has anyone noticed that Aleve (Naproxen) makes balance problems worst?

I have a tendency to put 1 and 1 together and fall short of 2 - I noticed that when I take Aleve I have major balance problems. I googled Aleve & Parkinson’s and found one reported case where Aleve exacerbated Parkinson's (a lady reportedly became immobile after being prescribed Aleve 3 times a day). So, I googled NSAIDs & Parkinson and found people who take Advil have a 40% less chance of developing Parkinson’s. And, the general consensus is NSAIDs might reduce the chance of developing Parkinson’s, but falls short of saying beneficial in treating.
Has anyone noticed that Aleve (Naproxen) makes balance problems worst?

  1. Hi gcf51,
    It sounds like you are like many other people that find a medication that gives you pain relief but often that medication can interfere with other prescribed medications such as the one(s) you take for PD. Your best recommendation is to contact your medical professional who prescribes your PD medication to counsel with them to see what is the best combination of medication for your particular situation. There are many variables that go into medications. Your own personal health, your weight etc.
    Best regards, Suzanne Troy (Advocate), ParkinsonsDisease.net

    or create an account to reply.